# SDR MALA040879

- Difficulty date: November 24, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, SEAT TRACK AT BL 0 CORRODED FROM FS 294-363.  DAMAGED TRACK WAS REMOVED AND REPLACED IAW MESABA EO S53060.  AIRCRAFT RETURNED TO SERVICE 12/5/04.
